# SDR DALA12006060936

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 61,789 hours, 46,896 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Binding
- Location: Tail Cone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST OFFICER DISCOVERED THAT THE TAILCONE CATWALK OVER THE VENTRAL STAIRWAY WAS BINDING DURING OPERATION.  THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYSTEM AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE.  THE MOVEABLE CEILING (CATWALK) WAS ADJUSTED SO IT WOULD NO LONGER BIND DURING OPERATION AND RIGGED TO MEET PUBLISHED SPECIFICATIONS.
